Advanced search
1 file | 116.34 KB Add to list

Double precision rational approximation algorithm for the inverse standard normal first order loss function

(2012) APPLIED MATHEMATICS AND COMPUTATION. 219(3). p.1375-1382
Author
Organization
Keywords
DEMAND, CONSTRAINT, Normal distribution, Repeated integrals, Normal integral, Inventory system, Loss function, Rational approximation

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 116.34 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Schrijver, Steven, El-Houssaine Aghezzaf, and Hendrik Vanmaele. “Double Precision Rational Approximation Algorithm for the Inverse Standard Normal First Order Loss Function.” APPLIED MATHEMATICS AND COMPUTATION 219.3 (2012): 1375–1382. Print.
APA
De Schrijver, Steven, Aghezzaf, E.-H., & Vanmaele, H. (2012). Double precision rational approximation algorithm for the inverse standard normal first order loss function. APPLIED MATHEMATICS AND COMPUTATION, 219(3), 1375–1382.
Chicago author-date
De Schrijver, Steven, El-Houssaine Aghezzaf, and Hendrik Vanmaele. 2012. “Double Precision Rational Approximation Algorithm for the Inverse Standard Normal First Order Loss Function.” Applied Mathematics and Computation 219 (3): 1375–1382.
Chicago author-date (all authors)
De Schrijver, Steven, El-Houssaine Aghezzaf, and Hendrik Vanmaele. 2012. “Double Precision Rational Approximation Algorithm for the Inverse Standard Normal First Order Loss Function.” Applied Mathematics and Computation 219 (3): 1375–1382.
Vancouver
1.
De Schrijver S, Aghezzaf E-H, Vanmaele H. Double precision rational approximation algorithm for the inverse standard normal first order loss function. APPLIED MATHEMATICS AND COMPUTATION. 2012;219(3):1375–82.
IEEE
[1]
S. De Schrijver, E.-H. Aghezzaf, and H. Vanmaele, “Double precision rational approximation algorithm for the inverse standard normal first order loss function,” APPLIED MATHEMATICS AND COMPUTATION, vol. 219, no. 3, pp. 1375–1382, 2012.
@article{3024950,
  author       = {De Schrijver, Steven and Aghezzaf, El-Houssaine and Vanmaele, Hendrik},
  issn         = {0096-3003},
  journal      = {APPLIED MATHEMATICS AND COMPUTATION},
  keywords     = {DEMAND,CONSTRAINT,Normal distribution,Repeated integrals,Normal integral,Inventory system,Loss function,Rational approximation},
  language     = {eng},
  number       = {3},
  pages        = {1375--1382},
  title        = {Double precision rational approximation algorithm for the inverse standard normal first order loss function},
  url          = {http://dx.doi.org/10.1016/j.bbr.2011.03.031},
  volume       = {219},
  year         = {2012},
}

Altmetric
View in Altmetric
Web of Science
Times cited: